# SDR NACA2019063000034

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 99,230 hours, 16,148 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AT FLL 240 STARTING AT DESCENT, MULTIPLE EICAS MESSAGES AND MASTER CAUTION MULTIPLE TIMES. CORRECTIVE ACTION: REPLACED LEFT EICAS COMPUTER DUE TO EICAS DISAGREE MESSAGE PER AMM 31-41-02.  REPLACED ETOPS SIGNIFICANT SYSTEM COMPONENT, DC TIE CONTROL UNIT FOR PRECAUTIONARY. CHECKED GOOD.
